UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1174

タイトル: Self-Similar Solutions of a Nonlinear Heat Equation
著者: Cazenave, Thierry
Dickstein, Flavio
Miguel, Escobedo
Weissler, Fred B
キーワード: self-similar solutions
nonlinear heat equation
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 3, Page 501-540
抄録: In this paper, we study the asymptotic behavior of certain solutions of the nonlinear heat equation $u_t-\Laplacian u+|u|^α u=0$ in $(0,\infty ) × \hbox{\ens R}^N $, where $α >0$. We focus especially on solutions that may change sign and that do not necessarily have a radial behavior as $|x|\to \infty $.
URI: http://hdl.handle.net/2261/1174
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080305.pdf279.95 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください